# SDR 07FDEA01041

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,031 hours, 18,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTENSIVE CORROSION ON THE LT WING BOTTOM SKIN FRONT SPAR OVERHANGS.  LOOK FOR AFFECTED AREAS IN MENTIONED EA.  REPAIR PERFORMED BY BLEND OUT AND/OR CUT OUT AND INSTALLING REPAIR PLATES ALL IAW EA 6-5720-99230, APPROVED BY RAS/BAE/1002584/2006 ISSUE "A".
